# SDR CALA2016111800928

- Difficulty date: November 17, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 66,977 hours, 17,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N2505U32
- Condition: Cracked
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1200 - 1220, BL 0 FLOOR SUPPORT CRACKED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-00-02 PARA 4 .
